Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 623849, 8 pages
Research Article

Synchronous Routing for Personal Rapid Transit Pods

1Department of Industrial Engineering, College of Engineering, King Saud University, P.O. Box 800, Riyadh 11421, Saudi Arabia
2High Institute of Management, University of Tunis, 41 Rue de la Liberte, 2000 Le Bardo, Tunisia

Received 7 February 2014; Revised 3 June 2014; Accepted 6 June 2014; Published 26 June 2014

Academic Editor: M. Chadli

Copyright © 2014 Mehdi Mrad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Mrad, Olfa Chebbi, Mohamed Labidi, and Mohamed Ali Louly, “Synchronous Routing for Personal Rapid Transit Pods,” Journal of Applied Mathematics, vol. 2014, Article ID 623849, 8 pages, 2014.